# SDR DALA2024032803911

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N530DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11245
- Aircraft time: 4,891 hours, 1,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5030, INTERMITTENT DIRTY SOCK SMELL IN COCKPIT. CORRECTIVE ACTION: PERFORMED DE-CONTAMINATION OF ECS PER A321 W/C; 2100-2003. NO ODOR NOTED. REPLACED RECIRC FILTERS. (LP5801994)
